# SDR UPS00233159

- Difficulty date: June 9, 2000
- Submitted: July 3, 2000
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- Aircraft time: 60,542 hours, 51,932 cycles
- System (JASC): 5751 · Ailerons
- Part: Spar
- Condition: Punctured
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C+SI.  LT IB AILERON REAR SPAR IS PUNCTURED.     REMOVED AILERON AND TAB IAW MM 27-10-01. REPAIR CARRIED OUT IAW SRM 5 1-40-2 FIG 1.
